# SDR I5EA2020090100001

- Difficulty date: September 1, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737484
- Aircraft serial: 25430
- Aircraft time: 62,877 hours, 41,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 9372
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT MODULE M1477 STA. 308R INOPERABLE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT MODULE M1477, STA 308R IAW B737-400 AMM 33-51-51.  OPERATIONS CHECK GOOD.
